A 54-year-old member asked:
Disclaimer

Side effects coming off of Depo-Provera provera (medroxyprogesterone)?

1 doctor answer
Dr. Andrew Silverman
48 years experience in Fertility Medicine
Side effects Depot: The side effects after the supression of Depo Provera (medroxyprogesterone) wears off are usually associated with a normal ovulatory cycle.
Answered on Jul 30, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 55-year-old member asked:
Dr. Kirstie Cunningham
25 years experience in Obstetrics and Gynecology
Varies: The most common side effects with Depo Provera (medroxyprogesterone) include irregular, frequent bleeding and also weight gain. While these are the m ... Read More
3
3 thanks
A 44-year-old member asked:
Dr. Paula Hillard
43 years experience in Obstetrics and Gynecology
Irregular bleeding: Depo provera--"the shot" is commonly associated with irregular bleeding, especially in the first 3-6 months.At the end of one year, approximately 50% ... Read More
A 50-year-old member asked:
Dr. Michael Sparacino
36 years experience in Family Medicine
See below: Any drug can have side effects. That's why its so important to work closely with your doctor.
A 48-year-old member asked:
Dr. Michael Sparacino
36 years experience in Family Medicine
See below: Probably not.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month